Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having itching and infection on both sides of vagina. Used syscan tablet. Treatment options?

Hi, I am suffering from itching and infection on both sides of my vagina where panties will cover... I am recently married and consulted a gynacealogist and was given syscan tablet to have weekly twice and candid powder am using powder regularly and till then when i stop using the tablet itching and infection starts.. Please suggest me how to recover from this? Doctor told this as a Fungal Infection
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.

If you have patches and itching around your external genitalia, then it must be dermatophyte infection (Fungal infection of skin). Then you have to continue the treatment for at least a month. Otherwise relapse is common.
If you vagina is reddened and itchy then it could be yeast infection.
In this case your husband also may need treatment. If you are on drugs for other treatment or diabetes mallitus then these conditions to be considered for the relapse.
Your physician will guide you better.
Wish you a speedy recovery.
Dr S.Murugan
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor